# SDR V0XD2017090701

- Difficulty date: August 29, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333902
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BAY RESTRAINT NET BRACKET AT FS 581 IS CRACKED. REMOVED AND REPLACED BRACKET IAW SRM 51-40-11, 51-42-21, 51-42-06.
